# SDR O2GA2021092783701

- Difficulty date: September 24, 2021
- Submitted: September 27, 2021
- Operation: Air carrier
- Aircraft: N837UP
- Make and model: Beech B300
- Aircraft serial: FL967
- Aircraft time: 4,705 hours, 4,070 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 10138402523
- Part serial: 18054H9557
- Condition: Cracked
- Location: Cockpit
- Part time: 2,090 hours, 1,823 cycles
- Component: Controller, Textron
- Component part number: 1003642953
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A, O

## Discrepancy

PILOTS WINDSHIELD CRACKED ON CLIMB OUT AT 8,700 FEET. EMERGENCY DECLARED AND RETURNED TO KPIT. LANDING WAS UNEVENTFUL. MAINTENANCE REPLACED THE PILOT WINDSHIELD AND WINDSHIELD HEAT CONTROLLER. AIRCRAFT WAS RELEASED FOR OPERATIONAL CHECK FLIGHT.
